RUS
ENG
Full version
JOURNALS
// Doklady Akademii Nauk
// Archive
Dokl. Akad. Nauk SSSR,
1990
Volume 310,
Number 5,
Pages
1039–1042
(Mi dan6741)
MATHEMATICS
Spectral sequences of stable Spencer cohomology of systems of differential equations over characteristic fiber bundles
L. V. Zilbergleit
,
V. V. Lychagin
All-Union Correspondence Engineering-Construction Institute
UDC:
517.9
Presented:
V. P. Maslov
Received: 30.11.1988
Fulltext:
PDF file (284 kB)
English version:
Doklady Mathematics, 1990,
41
:1,
148–151
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025